# SDR AALA202512168574

- Difficulty date: December 15, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 104,088 hours, 12,862 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Condition: Reads High
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERPRESSURE ON INFLATION CYLINDER ON EMERGENCY ESCAPE SLIDE RAFT INDOOR L1. REPLACED SCAPE SLIDE ON DOOR L3 PN OFF: 62771-117 SN OFF:0576  PN ON:62771-117 SN ON: 0840 FOR INSTALLATION PROCEDURE REFER TO JOB CARD: 72L80025001 ATTACHED FORM ME-0470.
